# SDR SWAA2020011125620

- Difficulty date: January 11, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD 724899; ELONGATED HOLE IN FRAME ON INBOARD FLANGE; BS 947; RBL 20; WL 166 / REMOVED DAMAGE ON FRAME INBOARD FLANGE BS 947; RBL 20 W/L 166. REPAIRED FRAME IAW ATS ER 20-01284 REV IR AND SWA EA 1-753-36488 REV IR
